# SDR CALA2017110303930

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N2138U
- Make and model: Boeing 777*
- Aircraft serial: 62649
- Aircraft time: 683 hours, 95 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CHK FOUND 47G SEAT MOUNT EMER LT COVER BROKEN. COVER REPLACED LT CHK OK IAW AMM 33-51-00.
